Xiucai Ding

Xiucai Ding
  • Postdoctoral Associate
Phone: +1 919 660 2800

Ding, Xiucai. “Singular vector distribution of sample covariance matrices.” Advances in Applied Probability, vol. 51, no. 01, Cambridge University Press (CUP), Mar. 2019, pp. 236–67. Crossref, doi:10.1017/apr.2019.10. Full Text Open Access Copy

Ding, Xiucai, and Fan Yang. “A necessary and sufficient condition for edge universality at the largest singular values of covariance matrices.” The Annals of Applied Probability, vol. 28, no. 3, Institute of Mathematical Statistics, June 2018, pp. 1679–738. Crossref, doi:10.1214/17-aap1341. Full Text Open Access Copy

Ding, Xiucai. “High dimensional deformed rectangular matrices with applications in matrix denoising.” Bernoulli, Bernoulli Society for Mathematical Statistics and Probability. Open Access Copy